Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 85, NWS Green Bay, WI

December 24, 2014

NWS Green Bay, WI issued this small craft advisory at Dec 24, 2014, 4:15 AM CST. It took effect at Dec 24, 2014, 6:00 PM CST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2014, 4:15 AM CST (10:15 UTC)
In effect from
Dec 24, 2014, 6:00 PM CST
Expired
Dec 24, 2014, 9:52 PM CST
In force
4 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

616 
WHUS73 KGRB 241015
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
415 AM CST WED DEC 24 2014

...STRONG NORTHWEST WINDS WILL DEVELOP LATER THIS AFTERNOON...

.A DEEPENING LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN INDIANA
INTO SOUTHEAST LOWER MICHIGAN LATER THIS AFTERNOON AND EVENING.
AS THE SYSTEM STRENGTHENS AND PASSES TO OUR SOUTHEAST...NORTHWEST
WINDS ON THE WESTERN SIDE OF THE SYSTEM WILL INCREASE WITH WAVES
BECOMING HAZARDOUS TO SMALL CRAFT. WAVES SHOULD SUBSIDE TOWARD
MID-DAY ON THURSDAY AS THE LOW PRESSURE SYSTEM MOVES INTO QUEBEC
PROVENCE. 

LMZ541>543-241815-
/O.NEW.KGRB.SC.Y.0085.141224T2100Z-141225T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
415 AM CST WED DEC 24 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON CST THURSDAY. 

* NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY LATE
  AFTERNOON AND CONTINUE OVERNIGHT INTO THURSDAY MORNING.

* WAVES WILL BUILD TO 2 TO 4 FEET BY LATE AFTERNOON AND 3 TO 5
  FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
125 
WHUS73 KGRB 241622
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 AM CST WED DEC 24 2014

...GUSTY NORTHWEST WINDS WILL DEVELOP BY EARLY THIS EVENING...

.A DEEPENING LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN
INDIANA INTO SOUTHEAST LOWER MICHIGAN LATER THIS AFTERNOON AND
EVENING. AS THE SYSTEM STRENGTHENS AND PASSES TO OUR SOUTHEAST...
NORTHWEST WINDS ON THE WESTERN SIDE OF THE SYSTEM WILL INCREASE
WITH WAVES BECOMING HAZARDOUS TO SMALL CRAFT. WAVES SHOULD
SUBSIDE TOWARD MID-DAY ON THURSDAY AS THE LOW PRESSURE SYSTEM
MOVES INTO QUEBEC PROVENCE.

LMZ541>543-250030-
/O.EXT.KGRB.SC.Y.0085.141225T0000Z-141225T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1022 AM CST WED DEC 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST THURSDAY...

* NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY EARLY EVENING AND
  CONTINUE OVERNIGHT INTO THURSDAY MORNING.

* WAVES WILL BUILD TO 2 TO 4 FEET BY LATE AFTERNOON AND 3 TO 5 
  FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
830 
WHUS73 KGRB 242140
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CST WED DEC 24 2014

...GUSTY NORTHWEST WINDS WILL DEVELOP BY EARLY THIS EVENING...

.A DEEPENING LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN
INDIANA INTO SOUTHEAST LOWER MICHIGAN LATER THIS AFTERNOON AND
EVENING. AS THE SYSTEM STRENGTHENS AND PASSES TO OUR SOUTHEAST...
NORTHWEST WINDS ON THE WESTERN SIDE OF THE SYSTEM WILL INCREASE
WITH WAVES BECOMING MARGINALLY HAZARDOUS TO SMALL CRAFT. WAVES
SHOULD SUBSIDE TOWARD MID-DAY ON THURSDAY AS THE LOW PRESSURE
SYSTEM MOVES INTO QUEBEC PROVENCE.

LMZ541>543-250545-
/O.CON.KGRB.SC.Y.0085.141225T0000Z-141225T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
340 PM CST WED DEC 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST THURSDAY...

* NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH NUMEROUS
  GUSTS IN THE 20S BY EARLY EVENING AND CONTINUE OVERNIGHT INTO
  THURSDAY MORNING.

* WAVES WILL BUILD TO 2 TO 4 FEET BY LATE AFTERNOON AND BE AROUND
  4 FEET NEAR THE OPEN WATERS OF LAKE MICHIGAN TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
895 
WHUS73 KGRB 250352
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
952 PM CST WED DEC 24 2014

...SMALL CRAFT ADVISORY FOR THE NEARSHORE WATERS OF LAKE MICHIGAN CANCELLED...

.WHILE A DEEPENING LOW PRESSURE CENTER WELL TO THE EAST WILL
RESULT IN STRONGER...GUSTIER WINDS OVERNIGHT...THESE WINDS AND
WAVES ARE NOT EXPECTED TO REACH THE CRITERIA FOR A SMALL CRAFT
ADVISORY...AND THUS THE SMALL CRAFT ADVISORY IN EFFECT IS
CANCELLED. THOUGH THE ADVISORY IS CANCELLED...ANY MARINERS IN
SMALL CRAFT SHOULD EXERCISE GREAT CAUTION THROUGH TOMORROW.

LMZ541>543-250500-
/O.CAN.KGRB.SC.Y.0085.000000T0000Z-141225T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
952 PM CST WED DEC 24 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY.

THOUGH THE ADVISORY IS CANCELLED AS WINDS AND WAVES ARE NOT
EXPECTED TO REACH HAZARDOUS LEVELS...A TIGHTENING PRESSURE GRADIENT
WILL RESULT IN SOME WIND INCREASE. MARINERS IN SMALL
CRAFT...PARTICULARLY NEAR THE OPEN WATERS OF LAKE
MICHIGAN...SHOULD STILL EXERCISE CAUTION THROUGH TOMORROW.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 24, 3:51 AM CST, 24 minutes earlier.

Area forecast discussion, Dec 24, 3:51 AM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
351 AM CST WED DEC 24 2014

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND THURSDAY
ISSUED AT 351 AM CST WED DEC 24 2014

PRIMARY FORECAST CONCERN WILL BE AREAS OF DENSE OF FOG OVER
EASTCENTRAL WISCONSIN THIS MORNING...THEN CHANCES FOR A MIX OF
LIGHT RAIN OR SNOW ALONG THE LAKESHORE AS DEEPENING SURFACE WAVE
MOVES ALONG BAROCLINIC ZONE TO OUR SOUTHEAST THIS AFTERNOON.

OF IMMEDIATE CONCERN EARLY THIS MORNING IS AREAS OF DENSE FOG THAT
HAD DEVELOPED OVERNIGHT OVER CENTRAL AND EASTCENTRAL WISCONSIN.
FOG IS THE RESULT AMPLE LOW-LEVEL MOISTURE IN VICINITY OF FRESH
SNOW COVER FROM YESTERDAYS SYSTEM...AND LIGHT WINDS NEAR SURFACE
TROUGH SITUATED OVER THE EASTERN HALF OF THE FORECAST AREA. THE
DENSE FOG WITH VISIBILITIES 1/4 MILE OR LESS HAS BEEN GENERALLY
CONFINED TO THE FOX VALLEY FROM OCONTO...TO GRB...SOUTH ACROSS THE
FOX RIVER VALLEY. IN ADDITION..CANNOT RULE OUT PATCHY FREEZING
DRIZZLE IN AREAS WHERE SURFACE TEMPERATURES MAY FALL AT OR BELOW
FREEZING. GIVEN LOCALIZED NATURE OF THE DENSE FOG...WILL CONTINUE
TO HANDLE WITH SPECIAL WEATHER STATEMENTS THIS MORNING. EXPECT
CONDITIONS TO GRADUALLY IMPROVE OVER THE FOX VALLEY AS SURFACE
NORTHERLY BOUNDARY LAYER WINDS DEVELOP IN THE WAKE OF DEPARTING
SURFACE TROUGH.

FURTHER WEST OVER CENTRAL WISCONSIN MAY STILL SEE SOME SCATTERED
FLURRIES...DRIZZLE OR FREEZING DRIZZLE NEAR MID-LEVEL TROUGH AXIS
THROUGH EARLY AFTERNOON.

APPEARS MODEL GUIDANCE HAS FINALLY LOCKED ON TO CYCLOGENESIS ALONG
BAROCLINIC ZONE TO OUR SOUTHEAST FOR LATER TODAY. VAST MAJORITY
OF GUIDANCE IS NOW TAKING DEEPENING SURFACE LOW ACROSS INDIANA TO
SOUTHEAST LOWER MICHIGAN DURING THE AFTERNOON AND EARLY EVENING.
WESTERN PERIPHERY OF THE ASSOCIATED DEFORMATION PRECIPITATION COMMA
HEAD LOOKS TO JUST GRAZE OUR LAKESHORE COUNTIES DURING THE MID TO
LATE AFTERNOON HOURS. APPEARS SURFACE BASED ABOVE FREEZING LAYER
WILL BE SUFFICIENTLY DEEP FOR MIXED LIGHT RAIN AND SNOW ALONG THE
LAKESHORE WITH ONLY MINOR SNOW ACCUMULATIONS AT BEST.

WEAK SURFACE RIDGE SHOULD THEN BUILD INTO THE FORECAST AREA
OVERNIGHT WITH WINDS TURNING WESTERLY...WITH CLOUDS PERSISTING
OVERNIGHT. GENERALLY CLOUDY WITH TEMPERATURES IN THE 30S EXPECTED
FOR CHRISTMAS DAY AS SURFACE RIDGE SLOWLY DRIFTS OFF TO THE EAST
LATE IN THE DAY. CONFLUENT MID-LEVEL FLOW UPSTREAM OVER THE
DAKOTAS IS CONDUCIVE FOR BROAD FRONTOGENETIC FORCING AT LOW TO
MID-LEVELS. MODELS ARE PICKING UP ON THE SIGNAL RATHER NICELY AND
DO GENERATE A NARROW BAND OF SNOW ALONG THE DEFORMATION AXIS FROM
SOUTH DAKOTA...EASTWARD ACROSS CENTRAL MINNESOTA INTO NORTHWEST
WISCONSIN. AT THE MOMENT...APPEARS ANY LIGHT SNOW WITH THIS FGEN
BAND WILL REMAIN NORTHWEST OF THE FORECAST AREA UNTIL AROUND 00Z.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
ISSUED AT 351 AM CST WED DEC 24 2014

SEVERAL ISSUES TO DEAL WITH DURING THE PERIOD INCLUDING PRECIPITATION
CHANCES THURSDAY NIGHT INTO FRIDAY NIGHT...AND THEN MUCH COLDER
TEMPERATURES LATER IN THE PERIOD AS THE WESTERN RIDGE RE-EMERGES
AFTER A FEW WEEKS IN HIBERNATION.

FORECAST TRICKY THURSDAY NIGHT AND FRIDAY DUE TO MOISTURE CONCERNS
AT THE LOW AND MID LEVELS...AND MUST ACCOUNT FOR MODEL BIASES IN
PRECIPITATION TYPES. BEST CHANCE FOR LIGHT SNOW WILL BE ACROSS THE
NORTH WHERE SEEDER FEEDER MECHANISM IS AT WORK...PRODUCING ICE
CRYSTALS. LITTLE MID LEVEL MOISTURE NOTED ACROSS EASTERN WISCONSIN.
THE MAIN PROBLEM WITH THIS PERIOD IS THAT THE GFS IS MUCH SLOWER
DEVELOPING DEEPER MOISTURE TRAPPED BELOW AN INVERSION WHILE NAM
MODEL WAS MUCH QUICKER. WEAK 850MB WARM ADVECTION AND WEAK 700MB
LIFT WOULD PROBABLY SUPPORT A QUICKER DEVELOPMENT OF FREEZING
DRIZZLE. HOWEVER...NAM MODEL HAS A TENDENCY TO BE TOO QUICK WITH
THE DEEPER MOISTURE...THUS WILL NOT ADD TO THE FORECAST FOR NOW.
LATER SHIFTS WILL NEED TO MONITOR AND ADD IT IF NEEDED. THE SAME
ISSUES APPLY FOR FRIDAY AS WELL AS BEST MID LEVEL MOISTURE REMAINS
NORTH AND WEST OF THE FOX VALLEY. THE GFS FINALLY DEEPENS THE LOW
LEVEL MOISTURE TO SUPPORT THE ADDITION OF DRIZZLE LATE FRIDAY
AFTERNOON. AGAIN WILL LET LATER SHIFTS ADD DRIZZLE TO THE
FORECAST.

NEW DEVELOPMENT TONIGHT IS THE WRF/GFS/ECMWF BRING WEAK WAVE
ACROSS THE REGION FRIDAY NIGHT. HAVE INCREASE PRECIPITATION CHANCES
FOR THIS FEATURE. IF THE MODELS CONTINUE WITH THIS FEATURE...LATER
SHIFTS WILL NEED TO BUMP UP PRECIPITATION CHANCES.

FOR THE WEEKEND INTO MUCH OF NEXT WEEK...WESTERN RIDGE WILL
AMPLIFY AS UPPER TROUGH ESTABLISHES ITSELF OVER EASTERN NORTH
AMERICA. THE MILD WEATHER OF RECENT WEEKS WILL COME TO AN END AS
SUBZERO TEMPERATURES WILL RETURN TO MUCH OF THE AREA FOR THE LAST
FEW DAYS OF THE YEAR WHICH SHOULD LINGER INTO THE FIRST WEEK OF
THE NEW YEAR.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1006 PM CST TUE DEC 23 2014

PLENTY OF LINGERING LOW-LEVEL MOISTURE WL REMAIN ACRS THE AREA
OVERNIGHT AND INTO WEDNESDAY MORNING. CORRIDOR ACRS CENTRAL INTO
NE WI NR SFC LOW WL HAVE LGT WINDS AND MOISTURE OVER THE RECENT
SNOW...AND MAY HAVE SOME PATCHY DENSE FOG OVERNIGHT. THAT
CORRIDOR SHOULD FALL MAINLY BTWN THE C AND E-C WI TAF SITES...BUT
COULD CREEP BACK INTO CWA/AUW SO WL CARRY SOME LOW VSBYS AT THOSE
SITES. OTHERWISE...MORE SIG IMPROVEMENT IN CONDITIONS WL HAVE TO
WAIT UNTIL TOMORROW WHEN NLY FLOW STRENGTHENS ON THE WRN FLANK OF
CYCLONE LFTG ACRS LOWER MICHIGAN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ESB
LONG TERM......ECKBERG
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Dec 23, 9:10 PM CST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
910 PM CST TUE DEC 23 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
910 PM CST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

UNTIL TREATED...RECENT SNOW FALL WILL CONTINUE TO PRODUCE
SCATTERED SLIPPERY STRETCHES ON AREA ROADWAYS OVER PORTIONS OF
CENTRAL...NORTH- CENTRAL AND NORTHEAST WISCONSIN.

PATCHY DENSE FOG IN CENTRAL THROUGH NORTHEAST WISCONSIN WILL POSE
A HAZARD TO MOTORISTS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

RUN OFF FROM RECENT RAINFALL COMBINED WITH RELATIVELY MILD
TEMPERATURES OVER NORTHEAST WISCONSIN MAY PRODUCE CHANGING ICE
CONDITIONS ON AREA LAKES AND RIVERS. EXTRA CAUTION SHOULD BE USED
ON AREA LAKES AND RIVERS THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-241200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
910 PM CST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

JS

In the hours before

Special weather statement, Dec 24, 2:06 AM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
206 AM CST WED DEC 24 2014

WIZ020-021-031-035>039-045-048-049-073-074-241015-
MENOMINEE-NORTHERN OCONTO-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-
BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
206 AM CST WED DEC 24 2014

...AREAS OF DENSE FOG AND PATCHY FREEZING DRIZZLE EARLY THIS MORNING...

ANYONE TRAVELING ACROSS CENTRAL OR NORTHEAST WISCONSIN EARLY THIS
MORNING SHOULD BE ALERT FOR THE POSSIBILITY OF ENCOUNTERING AREAS
OF DENSE FOG WITH VERY LOW VISIBILITIES. IN ADDITION...SOME PATCHY
FREEZING DRIZZLE IS ALSO POSSIBLE.

THE COMBINATION OF DENSE FOG AND PATCHY FREEZING DRIZZLE IN AREAS
WHERE SURFACE TEMPERATURES ARE AT OR BELOW FREEZING WILL CREATE
LOCALLY HAZARDOUS TRAVEL THIS MORNING.

ANYONE TRAVELING EARLY THIS MORNING SHOULD USE LOW-BEAM
HEADLIGHTS...AND DRIVE AT A SPEED THAT WILL ALLOW YOU TO SAFELY
STOP YOUR VEHICLE IF YOU ENCOUNTER AN ANIMAL OR OBJECT ON THE
ROAD.

ESB
Special weather statement, Dec 24, 3:13 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
313 AM CST WED DEC 24 2014

WIZ020-021-031-036>039-045-048-049-073-074-241115-
MENOMINEE-NORTHERN OCONTO-SHAWANO-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-
WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STEVENS POINT...APPLETON...
GREEN BAY...WAUTOMA...OSHKOSH...CHILTON...CRIVITZ
313 AM CST WED DEC 24 2014

...AREAS OF DENSE FOG AND PATCHY FREEZING DRIZZLE EARLY THIS MORNING...

ANYONE TRAVELING ACROSS CENTRAL OR NORTHEAST WISCONSIN THIS MORNING
SHOULD BE ALERT FOR AREAS OF DENSE FOG WITH VERY LOW VISIBILITIES.
IN ADDITION...SOME PATCHY FREEZING DRIZZLE IS ALSO POSSIBLE.

VISIBILITIES WILL FALL BELOW A 1/4 MILE ESPECIALLY OVER THE FOX
VALLEY FROM GREEN BAY TO OSHKOSH.

THE COMBINATION OF DENSE FOG AND PATCHY FREEZING DRIZZLE IN AREAS
WHERE SURFACE TEMPERATURES ARE AT OR BELOW FREEZING WILL CREATE
LOCALLY HAZARDOUS TRAVEL THIS MORNING.

ANYONE TRAVELING EARLY THIS MORNING SHOULD USE LOW-BEAM
HEADLIGHTS...AND DRIVE AT A SPEED THAT WILL ALLOW YOU TO SAFELY
STOP YOUR VEHICLE IF YOU ENCOUNTER AN ANIMAL OR OBJECT ON THE
ROAD.

ESB

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.